MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 30may2019 to assess the testing instrument in question.An immucor field service engineer (fse) visited the customer site on 04jun2019 to assess the testing instrument and found it to be operating as expected.The internal immucor document number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a customer site reported an unexpectedly negative antibody screen when using capture-r ready-screen (3) with a galileo neo instrument, when tested on (b)(6) 2019.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8728520
Report Number1034569-2019-00107
Device Sequence Number13918251
Product Code KSZ
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/06/2019
Device Catalogue Number0066813
Device Lot NumberR061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR